MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was returned for investigation and was tested using our standard operating procedures.We were unable to confirm the customer complaint that the device was sounding an audible alarm without providing an error message on the screen.However, upon receipt, it was noted that a wire on one of the external temperature probe cables was broken, which prevented the unit from reading the external temperature from the probe.The disposable set was not returned for investigation, however, the retain sample of the lot number provided was reviewed and nothing notable was observed.We will continue to contact the user facility for further details about the incident.Without additional information, it is difficult to determine what occurred in this case.There was no patient injury reported.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Belmont's sales representative received a complaint from the user facility and relayed the following report: "during case an audible alarm continuously sounded without providing error message on screen.Temperatures, pressure and flow rate all remained stable while alarming.This occurred routinely during machine periodic re-prime and randomly throughout procedure.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8642897
Report Number1219702-2019-00033
Device Sequence Number16598239
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1